# SDR AALA202107098461

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 2,159 hours, 422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT 3R DOOR INOPERATIVE. REPLACED WELS (WIRELESS EMERGENCY LIGHT SYSTEM) CONTROL UNIT (AALA202107098461) AND BATTERY (AALA202107097706) PER AMM 33-51-07.
